Alert archive / New Jersey / Gale Watches in 2026
Gale Watch 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Feb 20, 2026, 1:54 PM EST. It took effect at Feb 22, 2026, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 20, 2026, 1:54 PM EST (18:54 UTC)
- In effect from
- Feb 22, 2026, 1:00 PM EST
- Expired
- Feb 21, 2026, 2:23 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
994 WHUS71 KPHI 201854 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 154 PM EST Fri Feb 20 2026 ANZ450>455-210800- /O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.NEW.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 154 PM EST Fri Feb 20 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, west winds 5 to 15 kt and seas 4 to 5 ft. For the Gale Watch, north winds 30 to 40 kt with gusts up to 45 kt and seas 10 to 15 ft possible. * WHERE...Portions of Atlantic coastal waters. * WHEN...For the Small Craft Advisory, until 6 AM EST Saturday. For the Gale Watch, from Sunday evening through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ430-431-210800- /O.NEW.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 154 PM EST Fri Feb 20 2026 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * WHAT...North winds 25 to 35 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday evening through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
3 follow-up statements
742 WHUS71 KPHI 210736 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 236 AM EST Sat Feb 21 2026 ANZ450>452-212100- /O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 236 AM EST Sat Feb 21 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...GALE WATCH IS CANCELLED... * WHAT...For the Small Craft Advisory, west winds 10 to 15 kt and seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45 kt with gusts up to 55 kt and seas 12 to 17 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Small Craft Advisory, until 6 AM EST early this morning. For the Storm Watch, from Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ453>455-212100- /O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 236 AM EST Sat Feb 21 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...GALE WATCH IS CANCELLED... * WHAT...For the Small Craft Advisory, northwest winds 10 to 15 kt and seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45 kt with gusts up to 55 kt and seas 9 to 14 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...For the Small Craft Advisory, until 6 AM EST early this morning. For the Storm Watch, from Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ431-212100- /O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.CAN.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 236 AM EST Sat Feb 21 2026 ...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...GALE WATCH IS CANCELLED... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and extremely rough waters possible. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ430-212100- /O.EXT.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 236 AM EST Sat Feb 21 2026 ...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WHAT...North winds 30 to 40 kt with gusts up to 45 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday afternoon through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Staarmann
476 WHUS71 KPHI 211057 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 557 AM EST Sat Feb 21 2026 ANZ450>452-220000- /O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 557 AM EST Sat Feb 21 2026 ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... * WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 12 to 17 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ453>455-220000- /O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/ /O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 557 AM EST Sat Feb 21 2026 ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... * WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 9 to 14 ft possible. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ ANZ430-220000- /O.CON.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 557 AM EST Sat Feb 21 2026 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WHAT...North winds 30 to 40 kt with gusts up to 45 kt and extremely rough waters possible. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday afternoon through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ431-220000- /O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 557 AM EST Sat Feb 21 2026 ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and extremely rough waters possible. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From Sunday afternoon through Monday afternoon. * IMPACTS...Storm force winds and hazardous seas could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Heavy snow could lead to near zero visibility at times Sunday night through Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel before the onset of severe conditions. && $$ AKL
278 WHUS71 KPHI 211923 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 223 PM EST Sat Feb 21 2026 ANZ430-220830- /O.UPG.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/ /O.NEW.KPHI.GL.W.0007.260222T2100Z-260223T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 223 PM EST Sat Feb 21 2026 ...GALE WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY... * WHAT...North winds 30 to 40 kt with gusts up to 45 kt and extremely rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 4 PM Sunday to 1 PM EST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Hazardous marine conditions could begin as early as mid-morning Sunday, but winds are not expected to reach gale force until Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450>452-220830- /O.UPG.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.NEW.KPHI.SR.W.0002.260222T2100Z-260223T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 223 PM EST Sat Feb 21 2026 ...STORM WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY... * WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 13 to 18 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 4 PM Sunday to 1 PM EST Monday. * IMPACTS...Storm force winds and hazardous seas will capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Hazardous marine conditions could begin as early as mid-morning Sunday, but winds are not expected to reach storm force until Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ453>455-220830- /O.UPG.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.NEW.KPHI.SR.W.0002.260222T2100Z-260223T1800Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 223 PM EST Sat Feb 21 2026 ...STORM WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY... * WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 10 to 15 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 4 PM Sunday to 1 PM EST Monday. * IMPACTS...Storm force winds and hazardous seas will capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Hazardous marine conditions could begin as early as mid-morning Sunday, but winds are not expected to reach storm force until Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ431-220830- /O.UPG.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/ /O.NEW.KPHI.SR.W.0002.260222T2100Z-260223T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 223 PM EST Sat Feb 21 2026 ...STORM WARNING IN EFFECT FROM 4 PM SUNDAY TO 1 PM EST MONDAY... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and extremely rough waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 4 PM Sunday to 1 PM EST Monday. * IMPACTS...Storm force winds and hazardous seas will capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Hazardous marine conditions could begin as early as mid-morning Sunday, but winds are not expected to reach storm force until Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Feb 20, 1:09 PM EST, 45 minutes earlier. Its key messages:
- 1. Mist, drizzle and fog will linger into this evening before clearing overnight, with relatively mild conditions and some sun for Saturday. 2. A winter storm Sunday into Monday will bring potential for moderate to heavy snowfall.
Area forecast discussion, Feb 20, 1:09 PM EST, 45 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 109 PM EST Fri Feb 20 2026 .WHAT HAS CHANGED... Winter Weather Advisory for the Poconos and NW NJ has expired. Small Craft Advisory extended for the Coastal waters off New Jersey and Delaware through tonight. && .KEY MESSAGES... 1. Mist, drizzle and fog will linger into this evening before clearing overnight, with relatively mild conditions and some sun for Saturday. 2. A winter storm Sunday into Monday will bring potential for moderate to heavy snowfall. && .DISCUSSION... KEY MESSAGE 1...Mist, drizzle and fog will linger into this evening before clearing overnight, with relatively mild conditions and some sun for Saturday. Nearly all of precip has now cleared the region as low pressure passes to the northwest while secondary develops off the coast. Except for the far south where warm front is trying to push northward and potentially bring some partial clearing and milder temps, it remains murky and chilly, and this likely continues through the rest of day into the evening. In fact, with light variable winds and plenty of moisture and warm air moving across the region aloft north of the warm front, there is potential for some widespread dense fog as we head into the evening before the occluded front to the west clears us out overnight. For now have included areas of fog in forecast with chance of drizzle, but dense fog advisories may be required at some point. Front moves through from west to east overnight, with west winds and drier air clearing us out by dawn Saturday. This should herald a pleasant Saturday, with partial sunshine and temps rising slightly above normal, 40s to low 50s. The calm before the storm, as it were. KEY MESSAGE 2...A winter storm Sunday into Monday will bring potential for moderate to heavy snowfall. Potential for widespread accumulating snowfall continues to increase, however confidence remains low on the forecast snowfall amounts with the winter storm anticipated to impact the region Sunday into Monday. Forecast totals and timing should come into better focus by late tonight. The model guidance remains in good consensus showing low pressure moving off the Southeast or Mid-Atlantic coast late Saturday night or Sunday, then strengthening as it moves out to sea by late Sunday into Monday. The variability in the model guidance continues to be high, with solutions ranging from an intense surface low tucked close to or on the Mid-Atlantic coast to a weaker and farther south and east surface low. The ensemble guidance continues to produce widely varying solutions, and model suites did not change or trend in any particular direction with the overnight runs. The exception being that the ECMWF has come on board with at least light snow accumulations for the entire area. Long story short, we are confident that this low pressure system will bring precipitation to our region Sunday into Monday (80-90% probability of precipitation), however the details in track and intensity of the storm remain unclear. These details will dictate the outcome of snowfall amounts, coastal flooding, and winds. The timing of short wave energy from the Midwest today and also the West Coast will determine the amplification of the upper- level trough as it shifts eastward. Some guidance is phasing this energy with more of a neutral to negative tilt of the trough, thus a much stronger storm close to the coast. While the uncertainty remains high, the outcome may become more in the middle with a deepening storm offshore but not as quick as the more robust guidance. May also have to watch an inverted surface trough to the northwest of the surface low. This trough is more evident especially on the weaker and farther south/east model solutions. These different solutions are to blame for the wide range in snowfall amounts, despite being within 72 hours of the storm. If the system is much stronger and closer to the coast, more intense dynamics would lead to more snow (heavier precipitation rates), while weaker and farther offshore solutions would favor lighter snow amounts with even precipitation potentially starting as rain. The air mass ahead of this system is forecast to not be all that cold, therefore boundary layer temperatures will come into play regarding rain versus snow and thus accumulations. Even a weaker storm will still result in an increasing northeasterly low-level wind into our coastal areas especially. This would increase the risk for at least some coastal flooding Sunday into Monday, and this would increase even more if the storm ends up being stronger (i.e. stronger onshore winds). Given the uncertainty, our latest forecast stuck closely to the NBM. We did increase the wind and winds gusts Sunday into Monday, mainly closer to the coast and over the marine areas. Most of the storm is within the QPF/snow amount period now. The initial storm total snowfall forecast is generally a widespread 2-6" across most of the area, but again these amounts are still highly uncertain and will likely change in future updates as the aforementioned meteorological forecast details become more clear. Don't focus on the specific details of our forecast just yet. In the wake of this storm, a colder air mass settles into our region Monday and Tuesday, with high temperatures mostly in the 30s (colder in the Poconos) and lows in the teens and 20s. It then turns milder for the second half of next week. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of Today...Low cigs and vsby from mist/drizzle and potentially fog will prevail rest of the day for most terminals, though fog/drizzle may be less pervasive for the southern three. Winds becoming light/variable. Moderate confidence in details. Tonight...Low cigs and vsby from mist/drizzle/fog linger into the evening, with low-level wind shear developing as well. Occluded front should clear all this away overnight with VFR and westerly winds 5-10 kts overnight. Moderate confidence. Saturday...VFR with westwerly winds 5-10 kts. High confidence. Outlook... Sunday and Monday...Sub-VFR conditions with rain/snow, then conditions should improve during Monday. Northeast to north/northwest winds increase and become gusty. Tuesday...VFR. Gusty northwest winds possible during the day. && .MARINE... SCA extended through tonight for seas around 5 feet on the ocean waters. Seas should diminish by dawn Saturday with sub-SCA conditions during the day Saturday. Regarding the river/marine ice, Delaware Bay continues to be mainly ice free outside of shallow near-shore areas. Ice coverage remains around 10-30% from the the Delaware Memorial Bridge up to the Commodore Barry Bridge. North of that up through Philadelphia, ice coverage is around 30-70%. Ice coverage will continue to decline with warmer temperatures through Saturday. Outlook... Sunday and Monday...Gale force winds probable with hazardous seas, with a period of storm force wind gusts possible. Wind should lower to Small Craft Advisory criteria later Monday and especially Monday night. The magnitude of the winds though will depend on the track and strength of low pressure. Tuesday...Lingering Small Craft Advisory conditions possible. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 6 AM EST Saturday for ANZ450>455. && DISCUSSION...Gorse/RCM/Staarmann AVIATION...Gorse/RCM/Staarmann MARINE...Gorse/RCM/Staarmann
Hazardous weather outlook, Feb 20, 5:07 AM EST, 8 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 507 AM EST Fri Feb 20 2026 MDZ012-015-019-020-211015- Kent MD-Queen Annes-Talbot-Caroline- 507 AM EST Fri Feb 20 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A period of accumulating snow is probable Sunday into Monday. Strong winds are also possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 11:05 PM EST | Small Craft Advisory | PHI | 31 hr | |
| Feb 20, 1:50 PM EST | Winter Storm Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 24 hr |
| Feb 20, 3:50 PM EST | Coastal Flood Watch | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.